Facebook Twitter Instagram YouTube

Magnetohydrodynamics of Conical Flows

TitleMagnetohydrodynamics of Conical Flows
Publication TypeJournal Article
Year of Publication1971
AuthorsNarain, JP, Uberoi, MS
JournalPhysics of Fluids
Volume14
Issue12
Pagination2687
Date PublishedJan-01-1971
ISSN00319171
DOI10.1063/1.1693391
Short TitlePhys. Fluids

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.